# SDR AALA202202179497

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 81,736 hours, 10,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 99C55480101
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI OUT FLIGHT ATTENDANT REPORTED OIL LEAKING OUT OF DOOR 4R. RETURNED TO GATE. REPLACED DOOR SNUBBER PER AMM 52-11-08.
